# SDR CHIR823C

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Aircraft: N1611W
- Make and model: Hughes 369E
- Aircraft serial: 0319E
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 369D2170721
- Condition: Disbond
- Location: T/R Yoke
- Component: 369D21610503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 300-HOUR INSPECTION, ONE OF THE OUTBOARD ELASTOMERIC BEARINGS FELL OUT WHEN THE T/R ASSY WAS DISASSEMBLED.  THE GLUE BOND HAD FAILED.  THERE  SEEMED TO BE ONLY A SMALL AMOUNT OF GLUE.  SOR SENT TO MDHC 12-30-96 ON THIS PART/PROBLEM.  (X)
